# SDR SWAA2023101698732

- Difficulty date: September 9, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 64,386 hours, 38,370 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE SLAT 7 INBOARD AUXILIARY TRACK AT RT WING 2023-569547<[01] REPLACED ANGLE SLAT 7 INBOARD AUXILIARY TRACK AT RT WING IAW B737-700 SRM 51-40 -02;[02] REPLACED ANGLE SLAT 7 INBOARD AUXILIARY TRACK AT RT WING IAW B737-700 SRM 51-40 -02
